American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] J. J. Sánchez-Gabites and J. M. R. Sanjurjo. On the topology of the boundary of a basin of attraction. Proc. Amer. Math. Soc. 135 (2007) 4087-4098. MR 2341961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Leonard R. Rubin and Philip J. Schapiro. Resolutions for metrizable compacta in extension theory. Trans. Amer. Math. Soc. 358 (2006) 2507-2536. MR 2204042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Takahisa Miyata and Tadashi Watanabe. Vietoris-Begle theorem for spectral pro-homology. Proc. Amer. Math. Soc. 130 (2002) 595-598. MR 1862143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Takahisa Miyata. Shape aspherical compacta--applications of a theorem of Kan and Thurston to cohomological dimension and shape theories. Proc. Amer. Math. Soc. 129 (2001) 2783-2788. MR 1838803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Danuta Kolodziejczyk. There exists a polyhedron with infinitely many left neighbors. Proc. Amer. Math. Soc. 129 (2001) 303-309. MR 1784026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] L. J. Hernández Paricio. Applications of simplicial $M$-sets to proper and strong shape theories . Trans. Amer. Math. Soc. 347 (1995) 363-409. MR 1267224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. B. Sher. A complement theorem in the universal Menger compactum . Proc. Amer. Math. Soc. 121 (1994) 611-618. MR 1243173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. Chigogidze. Finding a boundary for a Menger manifold . Proc. Amer. Math. Soc. 121 (1994) 631-640. MR 1231030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Bernd Günther. A compactum that cannot be an attractor of a self-map on a manifold . Proc. Amer. Math. Soc. 120 (1994) 653-655. MR 1170544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Bernd Günther. A tom Dieck theorem for strong shape theory . Trans. Amer. Math. Soc. 338 (1993) 857-870. MR 1160155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] José M. R. Sanjurjo. An intrinsic description of shape . Trans. Amer. Math. Soc. 329 (1992) 625-636. MR 1028311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Peter Mrozik. CE-equivalence, $UV\sp k$-equivalence and dimension of compacta . Proc. Amer. Math. Soc. 111 (1991) 865-867. MR 1057958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jerzy Dydak and Sławomir Nowak. Strong shape for topological spaces . Trans. Amer. Math. Soc. 323 (1991) 765-796. MR 986690.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Alan Dow, Petr Simon and Jerry E. Vaughan. Strong homology and the proper forcing axiom . Proc. Amer. Math. Soc. 106 (1989) 821-828. MR 961403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jerzy Dydak and Ross Geoghegan. Correction to: ``The singular cohomology of the inverse limit of a Postnikov tower is representable'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 98} (1986), no.\ 4, 649--654; MR0861769 (87m:55024)] . Proc. Amer. Math. Soc. 103 (1988) 334. MR 938693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jerzy Dydak and Ross Geoghegan. The singular cohomology of the inverse limit of a Postnikov tower is representable . Proc. Amer. Math. Soc. 98 (1986) 649-654. MR 861769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] R. J. Daverman and J. J. Walsh. Decompositions into codimension-two manifolds . Trans. Amer. Math. Soc. 288 (1985) 273-291. MR 773061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Hisao Kato. A remark on refinable maps and calmness . Proc. Amer. Math. Soc. 90 (1984) 649-652. MR 733420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ju. T. Lisica and S. Mardešić. Steenrod-Sitnikov homology for arbitrary spaces. Bull. Amer. Math. Soc. 9 (1983) 207-210. MR 707958.
Abstract, references, and article information
View Article: PDF

[20] Harold M. Hastings. Suspensions of strong shape equivalences are CE equivalences . Proc. Amer. Math. Soc. 87 (1983) 743-745. MR 687654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] D. S. Coram and P. F. Duvall. Finiteness theorems for approximate fibrations . Trans. Amer. Math. Soc. 269 (1982) 383-394. MR 637696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Harold M. Hastings and Alex Heller. Homotopy idempotents on finite-dimensional complexes split . Proc. Amer. Math. Soc. 85 (1982) 619-622. MR 660617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Smilka Zdravkovska. An example in shape theory . Proc. Amer. Math. Soc. 83 (1981) 594-596. MR 627700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] S. Singh. The Dror-Whitehead theorem in prohomotopy and shape theories . Trans. Amer. Math. Soc. 268 (1981) 487-496. MR 632540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Steve Ferry. Shape equivalence does not imply CE equivalence . Proc. Amer. Math. Soc. 80 (1980) 154-156. MR 574526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] P. F. Duvall and L. S. Husch. Fundamental dimension and suspension of approximate fibrations . Proc. Amer. Math. Soc. 79 (1980) 122-126. MR 560597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Steve Ferry. A stable converse to the Vietoris-Smale theorem with applications to shape theory . Trans. Amer. Math. Soc. 261 (1980) 369-386. MR 580894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1